# SDR CA961112042

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Engine: Pwa JT8D7B
- System (JASC): 3411 · Pitot/Static System
- Part: Hose Assembly
- Part number: BACH30BC060154
- Condition: Deteriorated
- Location: Pitot Static
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) CLUMBING THROUGH 14,000 FEET F/O ALTIMETER AND ASI DECREASED TO SEA LEVEL AND ZERO KNOTS RESPECTIVELY. TEMPORARY LINE INSTALLED.
